# SDR UPS05243768

- Difficulty date: January 10, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,903 hours, 29,936 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Nr 3 Eng Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ENGINE NR 3 FWD MOUNT FITTING HAS PITTING CORROSION IN BOTH O/B (LARGE) HOLES.  FWD O/B HOLE BUSHING REMOVED OHM 20-50-03.  HFEC CARRIED OUT IAW NDTM 51-00-00 FIG 13, NO DEFECTS FOUND.  REPAIRED IAW UPS EO B727-5440-11592-A.
